Inventiones mathematicae

, Volume 148, Issue 2, pp 421–452

On the distribution of points of bounded height on equivariant compactifications of vector groups

  • Antoine Chambert-Loir
  • Yuri Tschinkel

Abstract.

We prove asymptotic formulas for the number of rational points of bounded height on smooth equivariant compactifications of the affine space.

Mathematical Subject Classification (2000): 11G50 (11G35, 14G05) 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Antoine Chambert-Loir
    • 1
  • Yuri Tschinkel
    • 2
  1. 1.École polytechnique, F-91128, Palaiseau Cedex, France (e-mail: chambert@math.polytechnique.fr)FR
  2. 2.Department of Mathematics, Princeton University, Princeton, NJ 08544-1000, USA (e-mail: ytschink@math.princeton.edu)US

Personalised recommendations